It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I posted several days ago about this, and now I have some questions for anyone who may know...

Back in Feb I was given a steriod shot (Decadron) for bronchitis. The medicine caused me to have a major panic attack. I had never had a panic attack, or anything of the sort, in my life, so I called 911 thinking I was having an allergic reaction to the meds. Come to find out one of the side effects of Decadron is panic attacks - lovely. The doctor gave me Xanax (.25 mg) to take when I have an attack, and said that it should go away within a few weeks.

Well, ever since then I can't seem to get over the fear of having an anxiety attack, and that fear in turn causes the anxiety. I know that sounds ridiculous. I've been dealing with this now for 4 months, and it is driving me crazy. On and off, I've been dealing with lbeing ight-headed, heart palpatations, feeling as though I am going to faint, diarrhea, chest tightness, and fearful thoughts (like I'm going crazy, I have an illness, etc.)

Before that medication I NEVER had to deal with anything like this. I feel like I am a different person now. My doctor has done an EKG, stress test, and a nuclear stress test and all heart problems have been ruled out. My bloodwork is normal, so both my family doctor and the cardiologist feel that this is stress related. According to them, the Decadron started it and now I am having a hard time getting back to normal. I totally agree, but my question is HOW do I get back to normal? I have a 3 year old who I am afraid to be alone with for fear of passing out or having an attack alone with her. For example, I will be feeling fine, out running errands with by child and then, in the car, out of the blue I feel like I am going to faint for NO reason. I suppose it's my subconcious worrying without me knowing it, but I hate feeling this way!

I really dont' want to start any long term medication because I am just not a fan of medicine. I tried 10 mg of Lexapro, but it made me fee drunk. I do take the Xanax if I am having a full blown attack, but not on a daily basis. The cardiologist suggested 30 minutes at least of exercise a day, and he felt that would make a huge difference.

Has anyone dealt with this? Any advice or suggestions would be greatly appreciated. I just want my old life back!





All times are GMT -7. The time now is 11:45 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!